# SDR YENA2023101301236

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 41,983 hours, 27,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2587, JFK-DCA. 'RH WING MIDDLE EXTERNAL EMERGENCY LIGHT INOP; REMOVED AND REPLACED #4 ELPU IAW E190 AMM 33-50-01. OPS CHECK GOOD. AIRCRAFT OK FOR CONTINUED SERVICE.'
